MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 87038
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a procedure a rhythmia hdx signal station 2 was selected for use.It was found that the incoming and outgoing signals were not displayed.The procedure was cancelled.No patient complications were reported.It is unknown if the device will be returned for analysis.This event is being reported for aborted/cancelled procedure with a patient under sedation.
 
Event or Problem Description
It was reported that during a procedure a rhythmia hdx signal station 2 was selected for use.It was found that the incoming and outgoing signals were not displayed.The procedure was cancelled.No patient complications were reported.It is unknown if the device will be returned for analysis.It was further reported that the device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
 
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.It was reported that during a procedure a rhythmia hdx signal station 2 was selected for use.It was found that the incoming and outgoing signals were not displayed.The procedure was cancelled.No patient complications were reported.The device has been received for analysis.
 
Additional Manufacturer Narrative
Upon receipt at boston scientific's post market laboratory the signal station was first visually inspected, and no external abnormalities were observed and the unit powered on.During functional testing there were no outputs from the system, and it did not accept any inputs.A loos connection in the device's front stack was found and when the issue was repaired the signal station became fully functional.Based on all available information boston scientific confirms the allegation in the complaint and the cause was traced to component failure due to the loose part in the front stack.

Brand Name
RHYTHMIA HDX
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key18503957
Report Number2124215-2024-01057
Device Sequence Number7811628
Product Code DQK
UDI-Device Identifier08714729938712
UDI-Public08714729938712
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87038
Device Catalogue Number87038
Device Lot NumberS0000936
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer01/17/2024
08/22/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date01/30/2024
09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown